Alert archive / Texas / Tornado Warnings in 2019
Tornado Warning 37, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this tornado warning at May 9, 2019, 11:36 PM CDT for Chambers County, Galveston County, Texas. It was in force for 24 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 9, 2019, 11:36 PM CDT (04:36 UTC)
- Expired
- May 10, 2019, 12:00 AM CDT
- In force
- 24 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Chambers County, TX, Galveston County, TX
The radar
The Houston radar (KHGX), 66 km from the middle of the area, began a volume at 04:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 12:06 AM CDT | TSTM WND GST 62 | 2 N High Island, TX | TAMU COASTAL OCEAN OBSERVATION NETWORK STATION REPORTED WINDS TO 62 MPH |
| May 10, 12:06 AM CDT | TSTM WND GST 76 | 2 N High Island, TX | TAMU COASTAL OCEAN OBSERVATION NETWORK STATION REPORTED A WIND GUST TO 76 MPH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 9, 6:31 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 4.6 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 409 J/kg
- Mixed-layer CIN
- -201 J/kg
- Mixed-layer LCL
- 819 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.8
The text
As transmitted.
275
WFUS54 KHGX 100436
TORHGX
TXC071-167-100500-
/O.NEW.KHGX.TO.W.0037.190510T0436Z-190510T0500Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Houston/Galveston TX
1136 PM CDT Thu May 9 2019
The National Weather Service in League City has issued a
* Tornado Warning for...
Northeastern Galveston County in southeastern Texas...
Southeastern Chambers County in southeastern Texas...
* Until midnight CDT.
* At 1136 PM CDT, a severe thunderstorm capable of producing a
tornado was located over High Island, or 20 miles south of
Hamshire, moving east at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
High Island around 1140 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 2955 9439 2950 9437 2955 9451 2966 9448
2965 9435 2956 9435
TIME...MOT...LOC 0436Z 292DEG 34KT 2958 9443
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at May 9, 8:51 PM CDT, 2 hours 45 minutes earlier.
Area forecast discussion, May 9, 8:51 PM CDT, 2 hours 45 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
851 PM CDT Thu May 9 2019
.UPDATE...
Storms fired as expected and quickly went severe over southeast TX
this evening, with -10c mid level temps atop mid 70f surface dew
points supporting strong instability and ripe airmass for large
hail given 35-45 kt of effective shear. Intense rainfall rates
also occurring with 4.5-5" having already fallen in western
Harris county thru 830p. These slow moving storms should
gradually become more organized/consolidate along and ahead of
surface cold front now pushing into sern TX between now and
midnight. Expect heavy rainfall and large hail will remain threats
as these storms finally move offshore by 3-4am. Damaging winds
could become added threat given surface based instability and
possibility of organized small lines or bow echoes.
Otherwise...forecast left unchanged from earlier.
Evans
&&
.PREV DISCUSSION... /ISSUED 248 PM CDT Thu May 9 2019/
DISCUSSION...
Forecast Highlights through the end of the week and through the weekend:
- A Flash Flood Watch is in effect for all of Southeast Texas through
7 PM Saturday.
- Forecasted rainfall totals are still about 4 to 8 inches
widespread, with isolated 9 to 12 inches possible. A lot of this
rain could fall in a very short period of time which cold lead
to flash flooding.
- Minor to moderate river flooding is ongoing and is expected to
continue. Conditions could worsen significantly depending on
where the heaviest rains fall.
- There is a Slight Risk of severe storms this afternoon and
tonight across nearly all of Southeast Texas. The primary
weather hazards are expected to be damaging winds, hail and
isolated tornadoes.
Showers and thunderstorms have begun to develop off to our east
and off to our west, and it is only a matter of time until activity
begins to fill in across our area. Our developing storms will have
some strong/severe potential (slight risk per SPC's Day 1 Severe
Weather Outlook) with damaging winds, hail and isolated tornadoes
possible. Developing activity is expected to evolve into a
potential heavy rain event (rainfall rates of 2 to 4 inches per
hour or higher possible) as we head on into this evening and on
through the overnight hours, and then once again as we head on
into a Friday afternoon through Saturday time period. The
movement/placement of a slow moving frontal boundary in our area
could become a player as to where the heaviest rainfall sets up -
maybe more concentrated in/around the I-10 corridor or maybe more
concentrated near/along the coast. We will have to see how
everything evolves. Forecasted rainfall totals of 4 to 8 inches
are expected to be common for this event, and some locations could
see 9 to 12 inches before the heaviest rains come to an end some
time late Saturday or early Sunday.
The frontal boundary in combination with shortwaves, increasing lift
and building precipitable water values (>2 inches and getting close
to 2.5 inches) will be very supportive of the intense rainfall rates,
and if any of the activity is slow moving or trains, flash flooding
will be likely as lots of area grounds remain saturated from recent
rains.
River flooding (mainly minor to moderate right now) is expected to
continue. If the heaviest rainfall ends up in/around area basins,
creeks and bayous, conditions could worsen rather quickly and
significantly.
This could be a multi-day event, and every effort should be made
to closely monitor the weather/forecasts/warnings as everything
unfolds. 42
MARINE...
High pressure east of the region coupled with a weak trough of low
pressure over coastal Texas will allow the pressure gradient tighten
some tonight. Seas remain slightly elevated as swells propagate
toward the upper Texas coast. A weak cold front over North Texas
will sag slowly south tonight and may enter the coastal waters on
Friday before stalling out or possibly returning north on Saturday
as weak low pressure develops over the middle Texas coast. Have
issued a SCEC for the 20-60 NM waters tonight for slightly elevated
seas and an increasing E-SE wind. Have extended the Beach Hazard
Statement through 12z Friday due to elevated tide levels that will
again exceed 3.0 feet by 12z Friday and for the continued risk for
rip currents as swells propagate toward the coast. A series of upper
level disturbances will bring periods of thunderstorms to the
coastal waters through Saturday. Winds and seas will be higher in
and near these storms. The main threats from the storms will be high
wind gusts, heavy rainfall and lightning. Looking ahead, a general
easterly flow will develop next week as surface low pressure
develops off the middle Texas coast and high pressure remains over
the TN valley. 43
&&
.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL) 60 71 64 74 60 / 80 80 80 90 20
Houston (IAH) 67 76 69 78 64 / 100 90 80 90 40
Galveston (GLS) 72 77 74 80 71 / 100 90 70 90 50
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...Flash Flood Watch through Saturday evening for the following
zones: Austin...Brazoria Islands...Brazos...Burleson...
Chambers...Coastal Brazoria...Coastal Galveston...Coastal
Harris...Coastal Jackson...Coastal Matagorda...Colorado...
Fort Bend...Galveston Island and Bolivar Peninsula...
Grimes...Houston...Inland Brazoria...Inland Galveston...
Inland Harris...Inland Jackson...Inland Matagorda...
Madison...Matagorda Islands...Montgomery...Northern
Liberty...Polk...San Jacinto...Southern Liberty...Trinity...
Walker...Waller...Washington...Wharton.
GM...SMALL CRAFT SHOULD EXERCISE CAUTION until 7 AM CDT Friday for
the following zones: Coastal waters from Freeport to
Matagorda Ship Channel TX out 20 NM...Coastal waters from
High Island to Freeport TX out 20 NM...Galveston Bay...
Waters from Freeport to Matagorda Ship Channel TX from 20
to 60 NM...Waters from High Island to Freeport TX from 20
to 60 NM.
&&Hazardous weather outlook, May 9, 7:30 AM CDT, 16 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Houston/Galveston TX 730 AM CDT Thu May 9 2019 TXZ163-164-176>179-195>200-210>214-226-227-235>238-300-313- 335>338-101230- Austin-Brazos-Burleson-Chambers-Coastal Brazoria- Coastal Galveston-Coastal Harris-Coastal Jackson- Coastal Matagorda-Colorado-Fort Bend-Grimes-Houston- Inland Brazoria-Inland Galveston-Inland Harris-Inland Jackson- Inland Matagorda-Madison-Montgomery-Northern Liberty-Polk- San Jacinto-Southern Liberty-Trinity-Walker-Waller-Washington- Wharton- 730 AM CDT Thu May 9 2019 This hazardous weather outlook is for portions of Southeast Texas.. .DAY ONE...Today and Tonight A Flash Flood Watch is in effect from 1 PM today through 7 PM Saturday. Showers and thunderstorms should develop today along a stalled frontal boundary by this afternoon. Heavy rainfall will be possible and could result in flash flooding and additional rises on rivers and bayous. Damaging winds, hail, and isolated tornadoes will also be possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday A Flash Flood Watch is in effect through 7 PM Saturday. Strong storms are possible through the weekend. A series of upper level disturbances coupled with a stalled front and abundant moisture will create a favorable environment for heavy rain. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed today. Emergency managers should also prepare for activation at various times through the remainder of the week. TXZ436>438-101230- Brazoria Islands-Galveston Island and Bolivar Peninsula- Matagorda Islands- 730 AM CDT Thu May 9 2019 This hazardous weather outlook is for portions of Southeast Texas.. .DAY ONE...Today and Tonight A Flash Flood Watch is in effect from 1 PM today through 7 PM Saturday. Showers and thunderstorms should develop today along a stalled frontal boundary by this afternoon. Heavy rainfall will be possible and could result in flash flooding and additional rises on rivers and bayous. Damaging winds, hail, and isolated tornadoes will also be possible. Elevated tide levels will approach 3.5 feet this morning. Minor coastal flooding will be possible, potentially impacting vulnerable locations such as Highway 87 and 124. A coastal flood advisory may be needed. Strong rip currents will also be possible along Gulf facing beaches. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Elevated tide levels near 3.5 feet will continue through the end of the week. Minor coastal flooding will be possible, potentially impacting vulnerable locations such as Highway 87 and 124. Strong rip currents will also be possible along Gulf facing beaches. A Flash Flood Watch is in effect through 7 PM Saturday. Strong storms are possible through the weekend. A series of upper level disturbances coupled with a stalled front and abundant moisture will create a favorable environment for heavy rain. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed today. Emergency managers should also prepare for activation at various times through the remainder of the week. GMZ330-335-350-355-370-375-101230- Coastal waters from Freeport to Matagorda Ship Channel TX out 20 NM-Coastal waters from High Island to Freeport TX out 20 NM- Galveston Bay-Matagorda Bay- Waters from Freeport to Matagorda Ship Channel TX from 20 to 60 NM-Waters from High Island to Freeport TX from 20 to 60 NM- 730 AM CDT Thu May 9 2019 This hazardous weather outlook is for portions of Southeast Texas.. .DAY ONE...Today and Tonight Some showers and thunderstorms will be possible today, and could produce heavy rainfall, gusty winds, and hail. .DAYS TWO THROUGH SEVEN...Friday through Wednesday A series of upper level disturbances will bring periods of showers and thunderstorms through the remainder of the week. Some storms could be strong with gusty winds, hail and periods of heavy rain. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed.
In the hours before
Local storm report, May 9, 11:01 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1101 PM CDT THU MAY 09 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1059 PM HAIL CLEAR LAKE 29.55N 95.13W
05/09/2019 M1.50 INCH HARRIS TX TRAINED SPOTTER
HAIL BLOWING THROUGH HOUSE WINDOWS ON BROOKLET VIEW
COURT
&&
EVENT NUMBER HGX1900134
47Local storm report, May 9, 11:05 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1105 PM CDT THU MAY 09 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1052 PM TSTM WND DMG OAKS OF CLEAR CREEK 29.49N 95.09W
05/09/2019 GALVESTON TX EMERGENCY MNGR
MULTIPLE REPORTS OF WIND DAMAGE, TREES DOWN, AND
POWERLINES DOWN NEAR LEAGUE CITY PARKWAY BETWEEN GULF
FREEWAY AND HIGHWAY 3
&&
EVENT NUMBER HGX1900135
LUCHSLocal storm report, May 9, 11:07 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1107 PM CDT THU MAY 09 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM HAIL CLEAR LAKE 29.55N 95.13W
05/09/2019 E1.00 INCH HARRIS TX PUBLIC
SOCIAL MEDIA REPORT OF QUARTER-SIZED HAIL AT CLEAR LAKE
CITY BLVD AND EL CAMINO REAL
&&
EVENT NUMBER HGX1900137
LUCHSLocal storm report, May 9, 11:22 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1122 PM CDT THU MAY 09 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM FLASH FLOOD LEAGUE CITY 29.49N 95.11W
05/09/2019 GALVESTON TX EMERGENCY MNGR
MULTIPLE EMS REPORT IMPASSABLE ROADS AROUND LEAGUE
CITY. THIS INCLUDES GULF FREEWAY BETWEEN FM-518 AND
FM-646 AS WELL AS FM-518 AND HIGHWAY 3
&&
EVENT NUMBER HGX1900138
LUCHSLocal storm report, May 9, 11:33 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1133 PM CDT THU MAY 09 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1113 PM MARINE TSTM WIND 4 NNE SAN LEON 29.54N 94.91W
05/09/2019 M50 MPH GMZ335 TX BUOY
WEATHERFLOW STATION IN GALVESTON BAY REPORTS PEAK WIND
OF 50 KNOTS
&&
EVENT NUMBER HGX1900139
LUCHSLocal storm report, May 9, 11:34 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1134 PM CDT THU MAY 09 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1113 PM MARINE TSTM WIND 4 NNE SAN LEON 29.54N 94.91W
05/09/2019 M58 MPH GMZ335 TX BUOY
WEATHERFLOW STATION IN GALVESTON BAY REPORTS PEAK WIND
OF 50 KNOTS
&&
CORRECTED EVENT
EVENT NUMBER HGX1900139
LUCHSThe office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 7:01 PM CDT | Severe Thunderstorm Warning | HGX | Colorado | 44 min |
| May 9, 7:09 PM CDT | Severe Thunderstorm Warning | HGX | Austin, Harris, Waller, Washington | 36 min |
| May 9, 7:16 PM CDT | Severe Thunderstorm Warning | HGX | Harris | 44 min |
| May 9, 7:17 PM CDT | Areal Flood Advisory | HGX | Austin, Harris, Montgomery, Waller, Washington | 118 min |
| May 9, 7:25 PM CDT | Areal Flood Advisory | HGX | Liberty, Montgomery, Polk, San Jacinto | 2 hr |
| May 9, 7:32 PM CDT | Flash Flood Warning | HGX | Fort Bend, Harris, Waller | 118 min |
| May 9, 7:39 PM CDT | Severe Thunderstorm Warning | HGX | Polk, San Jacinto | 51 min |
| May 9, 7:42 PM CDT | Severe Thunderstorm Warning | HGX | Harris, Montgomery, Waller | 48 min |
| May 9, 7:44 PM CDT | Severe Thunderstorm Warning | HGX | Austin, Harris, Waller, Washington | 46 min |
| May 9, 7:47 PM CDT | Severe Thunderstorm Warning | HGX | Colorado, Wharton | 43 min |
| May 9, 7:54 PM CDT | Severe Thunderstorm Warning | HGX | Harris | 36 min |
| May 9, 8:02 PM CDT | Areal Flood Advisory | HGX | Grimes, Harris, Montgomery, Waller | 118 min |
| May 9, 8:08 PM CDT | Severe Thunderstorm Warning | HGX | Polk, San Jacinto, Trinity | 37 min |
| May 9, 8:13 PM CDT | Severe Thunderstorm Warning | HGX | Fort Bend, Harris | 47 min |
| May 9, 8:28 PM CDT | Severe Thunderstorm Warning | HGX | Harris | 32 min |
| May 9, 8:30 PM CDT | Severe Thunderstorm Warning | HGX | Austin, Fort Bend, Wharton | 45 min |
| May 9, 8:32 PM CDT | Severe Thunderstorm Warning | HGX | Polk, Trinity | 43 min |
| May 9, 8:46 PM CDT | Severe Thunderstorm Warning | HGX | Polk, San Jacinto, Trinity | 44 min |
| May 9, 8:50 PM CDT | Severe Thunderstorm Warning | HGX | Colorado, Jackson, Wharton | 40 min |
| May 9, 8:56 PM CDT | Severe Thunderstorm Warning | HGX | Harris, Montgomery | 64 min |
| May 9, 9:04 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Fort Bend, Matagorda, Wharton | 41 min |
| May 9, 9:06 PM CDT | River Flood Warning | HGX | Harris | 21 days |
| May 9, 9:06 PM CDT | River Flood Warning | HGX | Harris | 21 days |
| May 9, 9:09 PM CDT | Severe Thunderstorm Warning | HGX | Austin, Fort Bend, Waller, Wharton | 51 min |
| May 9, 9:11 PM CDT | Areal Flood Advisory | HGX | Brazoria, Fort Bend, Galveston, Harris, Montgomery | 2 hr |
| May 9, 9:15 PM CDT | Areal Flood Advisory | HGX | Austin, Colorado, Fort Bend, Harris, Waller, Wharton | 2 hr |
| May 9, 9:26 PM CDT | Severe Thunderstorm Warning | HGX | Fort Bend, Wharton | 34 min |
| May 9, 9:32 PM CDT | Flash Flood Warning | HGX | Fort Bend, Galveston, Harris, Montgomery | 3 hr |
| May 9, 9:33 PM CDT | Severe Thunderstorm Warning | HGX | Harris | 42 min |
| May 9, 9:55 PM CDT | Special Marine Warning | HGX | 95 min | |
| May 9, 10:12 PM CDT | Severe Thunderstorm Warning | HGX | Chambers, Harris, Liberty | 33 min |
| May 9, 10:29 PM CDT | River Flood Warning | HGX | Harris | 21 days |
| May 9, 10:34 PM CDT | Areal Flood Advisory | HGX | Brazoria, Chambers, Fort Bend, Galveston, Harris, Liberty and 2 more | 3 hr |
| May 9, 10:43 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Chambers, Galveston, Harris, Liberty | 47 min |
| May 9, 11:02 PM CDT | Special Marine Warning | HGX | 118 min | |
| May 9, 11:03 PM CDT | Tornado Warning | HGX | Chambers, Galveston | 42 min |
| May 9, 11:08 PM CDT | Flash Flood Warning | HGX | Brazoria, Chambers, Galveston, Harris, Liberty | 3 hr |
| May 9, 11:10 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Chambers, Galveston, Harris, Liberty | 50 min |
| May 9, 11:11 PM CDT | Special Marine Warning | HGX | 2 hr | |
| May 9, 11:20 PM CDT | Small Craft Advisory | HGX | 12 hr | |
| May 9, 11:22 PM CDT | Special Marine Warning | HGX | 38 min | |
| May 9, 11:22 PM CDT | Tornado Warning | HGX | Galveston | 23 min |
| May 9, 11:39 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Fort Bend, Matagorda, Wharton | 36 min |
| May 9, 11:46 PM CDT | Severe Thunderstorm Warning | HGX | Jackson, Matagorda, Wharton | 44 min |
| May 9, 11:56 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Chambers, Galveston | 49 min |
| May 10, 12:10 AM CDT | River Flood Warning | HGX | Harris | 34 hr |
| May 10, 12:22 AM CDT | River Flood Warning | HGX | Harris | 15 hr |
| May 10, 12:24 AM CDT | River Flood Warning | HGX | Harris | 8 hr |
| May 10, 12:33 AM CDT | Flash Flood Warning | HGX | Fort Bend, Galveston, Harris, Montgomery | 4 hr |
| May 10, 12:45 AM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Galveston, Matagorda | 30 min |
| May 10, 12:52 AM CDT | Special Marine Warning | HGX | 113 min | |
| May 10, 1:16 AM CDT | River Flood Warning | HGX | Galveston, Harris | 21 days |
| May 10, 2:02 AM CDT | Special Marine Warning | HGX | 88 min | |
| May 10, 2:50 AM CDT | River Flood Warning | HGX | Harris | 21 days |
| May 10, 2:50 AM CDT | River Flood Warning | HGX | Galveston, Harris | 21 days |
| May 10, 2:50 AM CDT | River Flood Warning | HGX | Galveston, Harris | 31 hr |
| May 10, 3:49 AM CDT | River Flood Warning | HGX | Harris, Montgomery | 30 hr |
| May 10, 4:00 AM CDT | River Flood Warning | HGX | Brazoria, Harris | 21 days |
| May 10, 4:35 AM CDT | Areal Flood Warning | HGX | Brazoria, Chambers, Fort Bend, Galveston, Harris, Montgomery | 6 hr |
| May 10, 4:42 AM CDT | Special Marine Warning | HGX | 93 min | |
| May 10, 4:48 AM CDT | Special Marine Warning | HGX | 57 min | |
| May 10, 4:51 AM CDT | River Flood Warning | HGX | Matagorda, Wharton | 29 hr |
| May 10, 5:04 AM CDT | River Flood Warning | HGX | Brazoria, Harris | 21 days |
| May 10, 5:23 AM CDT | Areal Flood Warning | HGX | Galveston | 3 hr |
| May 10, 7:05 AM CDT | Special Marine Warning | HGX | 85 min | |
| May 10, 8:10 AM CDT | River Flood Warning | HGX | Liberty, Polk, San Jacinto | 4 days |
| May 10, 9:53 AM CDT | River Flood Warning | HGX | Harris, Montgomery | 24 hr |
| May 10, 11:49 AM CDT | Small Craft Advisory | HGX | 7 hr | |
| May 10, 3:13 PM CDT | Rip Current Statement | HGX | Brazoria, Galveston | 10 hr |
Nearby
Tornado Warnings in Texas, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.